Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


vaginal infections
Feb 1, 2011

I was diagnos HIV in 1991. Early September I have gotten a Vaginal infections with Bacterial problems. It is now ending of January and I still have a discharge. Before visiting the doctors, I have tried over the counter monistat 2 times. and nothing happened. The doctor prescribed a one time diflucan of 150 mg., it subsided but not gone. Then I went to a ob-gyn doctor, another dose of diflucan, and a bacterial vaginal insertion for 5 days. Again, it subsided, but not gone. Next I went to the emergency room, just to give me the same thing that didnt work in the past. Right now, with my primary doctore, I am on a 30 days, 100mg diflucan, once a day. I am still discharging, and still have all of discomfort. I need help! a specialist of obgyn, or something. I have a very bad case of the yeast, i believe from my intestines, affecting all my vaginal area. I need help!!

Response from Dr. Henry

It would be nice to have a specific diagnosis (ie is a fungus present or do you have trich or bacterial vaginosis??). Often helpful to start eating active culture yogurt to try and normalize your gut/vaginal bacterial flore. Avoiding chemicals and other irritants in vaginal area also important in some cases-seeing a gyn doc is a good idea! KH



Previous
now what? what can I expect?
Next
good diet to be on - just starting meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement